# SDR WWMA9700109

- Difficulty date: July 30, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N348SB
- Make and model: Saab 340B
- Aircraft serial: 340B348
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Hot Jug
- Part number: 1012030
- Condition: Failed
- Location: Nr 2
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A REPORTS A SMELL OF ELECTRICAL SMOKE, SUSPECT HOT JUG.  REMOVED AND REPLACED NR 2 DEFECTIVE HOT JUG PER SAAB AMM 25-20.  NO BURNING SMELL NOTICED.
